# SDR SB05149

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE COCKPIT EMERGENCY EXIT FLOODLIGHT IS VERY DIM ON EMERGENCY BATTERY POWER.  MAINTENANCE VERIFIED CORRECT VOLTAGE OF 6.13 VOLTS DC AT EMERGENCY LIGHT SOCKET.  INSTALLED NEW BULB FOR EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK NORMAL.
